# SDR UPS98226447

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK FOUND ON FUSELAGE FRAME AT BS 481 AT SEAT TRACK ATTACH HOLE LBL 62.  CRACK REMOVED PER SRM 51-10-6 AND REPAIR CARRIED OUT IAW SRS EO 98-10-007.
